# SDR AALA201910039039

- Difficulty date: September 23, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 58,927 hours, 26,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209000300
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FLOOR SUPPORT AT FRAME 66, -Y765. REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
